Get Your Dog Care Questions Answered by Experts
Hello and thanks for trusting me to help you and your pet today. I am a licensed veterinarian with over 25 years experience and would be happy work with you.
It is not normal for him to be lethargic and whining at this time are correct to be concerned about him possibly being in pain. Deramaxx can be used at higher doses in some cases, but I would not increase it without your vet's OK as I don not know his medical history. I would certainly give them a call and see if they need to see him to evaluate the lethargy or if they want to make any adjustments in his dosing of Deramaxx. They may want to add a separate pain medicine that works by a different mechanism if they feel uncomfortable about changing the Deramaxx dosing.
I hope this is helpful. Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please reply so I can clarify for you.